# SDR CA980305014

- Difficulty date: February 9, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Doug DC-9
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 433802
- Condition: Broken
- Location: Lp Compressor
- Part time: 3,514 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REGULAR SHOP VISIT A 2ND STAGE LP COMPRESSOR BLADE WAS FOUND WITH ONE LUG OF THE REAR STRAP BROKEN OFF.
